# SDR CALA2011021800099

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 42,710 hours, 22,751 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: 69698541
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR-AFT LOWER CORNER STOP FITTING IS CRACKED THROUGH HI-LOK HOLE (MARKED) SEEN FROM INTERIOR P/N 65-51674-501.  INSPECT STOP FITTING AND NO CRACK WAS FOUND.  HOWEVER, REINFORCING PLATE ON BACK SIDE OF FITTING WAS CRACKED.  REMOVED AND REPLACED REINFORCING PLATE REF SRM 51-40-02.
